Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

7 year old asthmatic child with swelling in the cheeks. Have tooth infection and pus formation. Advice?

MY DAUGHTER 7 YRS has acute swelling in cheeks due to tooth infection and puss formation. Doctor prescribed Amoxilin 250 mg thrice a day for 3 days ystrday. Since ystrday we gave 2 dose of amoxilin. Today swelling increased and reached eyes also. She is Asthamatic also and taking foracot 100 mg 2 puff BD. Kindly advice doctor urgently. thanks
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thanks for placing your query through HCM.
I can appreciate your concerns.
It seems she has developed pus collection near tooth root.
Clearly, she is not responding to oral amoxycillin.
You should take her to dentist who can drain the pus & prescribe better antibiotics.
Foracort puffs can be continued.
Hope I have answered your query.
If you have any further questions I will be happy to help.
Wish her a speedy recovery.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor